Skip to main content
Log in

The question of Tauberian theorems

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. A. I. Sokolenko, “On Tauberian theorems for one class of regular matrices,” Ukr. Mat. Zh.,26, No. 6, 832–836 (1974).

    Google Scholar 

  2. G. H. Hardy, Divergent Series, Oxford Univ. Press (1949).

  3. W. Meyer-König and H. Tietz, “On Tauberian conditions of type u,” Bull. Am. Math. Soc.,73, No. 6, 926–927 (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 3, pp. 411–415, May–June, 1977.

The author wishes tp thank N. A. Davydov for directing this work, and for his constant attention.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Sokolenko, A.I. The question of Tauberian theorems. Ukr Math J 29, 315–318 (1977). https://doi.org/10.1007/BF01104484

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01104484

Keywords

Navigation